# SDR USAABB01071

- Difficulty date: July 22, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - FOUND EMERGENCY LIGHTS AT ROWS 9, 10, 12, 14, 18 AND THE L2 DOOR INOPERATIVE.  MAINTENANCE REPLACED THE M733 BATTERY CHARGER AND PACK.  (M)
